A New Measure of Fit for Equations with Dichotomous Dependent Variables
Journal of Business & Economic Statistics, 1998, vol. 16, issue 2, 198-205
The econometrics literature contains many alternative measures of goodness of fit, roughly analogous to R-squared, for use with equations with dichotomous dependent variables. There is, however, no consensus as to the measures' relative merits or about which ones should be reported in empirical work. This article proposes a new measure that possesses several useful properties that the other measures lack. The new measure may be interpreted intuitively in a similar way to R-squared in the linear regression context.
References: Add references at CitEc
Citations: View citations in EconPapers (156) Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Working Paper: A new measure of fit for equations with dichotomous dependent variables (1997)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:16:y:1998:i:2:p:198-205
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano
More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().